Two-Step Two-Stage Least Squares Estimation in Models with Rational Expectations
Download full text from publisher
Other versions of this item:
- Cumby, Robert E. & Huizinga, John & Obstfeld, Maurice, 1983. "Two-step two-stage least squares estimation in models with rational expectations," Journal of Econometrics, Elsevier, vol. 21(3), pages 333-355, April.
References listed on IDEAS
- Amemiya, Takeshi, 1974. "The nonlinear two-stage least-squares estimator," Journal of Econometrics, Elsevier, vol. 2(2), pages 105-110, July.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nbr:nberte:0011. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (). General contact details of provider: http://edirc.repec.org/data/nberrus.html .